# SDR CALA2024100700758

- Difficulty date: October 3, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N873UA
- Make and model: Airbus A319-132
- Aircraft serial: 2004
- Aircraft time: 56,022 hours, 34,781 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: D5755105400300A
- Condition: Missing
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX REPORTED A PART DEPARTED AIRCRAFT ON THE RIGHT WING FLAGGED SDR DUE TO DECLARED EMERGENCY LANDING PASSENGER MISTAKENLY REPORTED THAT NUMBER RH #3 FAIRING HAD DEPARTED AIRCRAFT. #3 FAIRING ALREADY ON CDL REFERENCE LP 9405519. NO OTHER PROBLEMS FINE ESFR.
